Citation: pinky. "Bad Reaction: An Experience with Methadone (exp31781)". Erowid.org. Mar 12, 2004. erowid.org/exp/31781
||(pill / tablet)
Several months ago, I was at a friend's house, and a friend of hers brought over some methadone. We each took a pill. I waited for a while. I started feeling kinda numb, relaxed, and heavy. I thought everything was fine. My friend noticed something else - I became very very pale, sweating, feverish, feeling nauseous, vomiting, etc.
My friend had a book of different drugs and how they can affect you, and when she looked up methadone, she decided I was having an allergic reaction. She had thought about taking me to the hospital, cause I guess it was that bad.
The thing that kinda freaked me out was that I never even realized how bad things had gotten. It was really kinda creepy afterwards. So if you're gonna do this, please please at least be careful and have someone watch you. I'd never do it again.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.